MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GreenLight HPS; Powered Laser Surgical Instrument

BOSTON SCIENTIFIC CORPORATION GreenLight HPS; Powered Laser Surgical Instrument
Model Number 0010-2090
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2026
Type of Reportable Event Malfunction

Brand Name
GreenLight HPS
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50225943
Report Number2124215-2026-43313
Device Sequence Number10262011
Product Code GEX
UDI-Device Identifier00878953004709
UDI-Public(01)00878953004709(17)280422(10)39159357
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K062719
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0010-2090
Device Catalogue Number0010-2090
Device Lot Number0039159357
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2026
Supplement Date Received by Manufacturer08/24/2026
Initial Report FDA Received Date08/12/2026
Supplement Report FDA Received Date09/16/2026
Date Device Manufactured04/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown